User unknown

27. Sep. 21
Sayana Press injection

I have had 3 injections now. I have had issued with an Ectropion womb and this was one of the last contraception's I could try. In the first 12 weeks my skin was great and I had no issues with it however I did notice a slight increase in weight which was unexplained and no sex drive. I took my second and within this time period I noticed a lot of weight gain around 8-11lbs more than I would be normally. It had been lockdown but I was going back into the office and started back at the gym so it really didn't make sense. I did bleed lightly on the week before I needed to take my next injection. I had promised myself I wouldn't take a 3rd injection but I started bleeding just before my holiday so took it (stupidly) and now I am on my third. I really regret taking it, I am so low in my moods and I have a really bad body perception. I am now 1.5 stone heavier than 'normal', no sex drive (which is effecting my relationship) and sometimes its painful to have sex when I do. My skin is really bad with cystic acne. I will be coming off contraception as a whole now, even though I really hate having periods. I would really think before having this as you do have to wait at least 12 weeks after taking it.

 
Ask reviewer a question

Time used

6 - 12 months

Stopped using

Impact whilst using

Mood

Somewhat negative

Skin

Don't know

Sex drive

Reduced

Weight

Gained weight

Bleeds

Stopped

Other side effects whilst using
 Increased sweating
 Vaginal discharge
 Tender breasts
Experience coming off Sayana Press injection

No experience provided

Impact after using

Mood

Don't know

Skin

Don't know

Sex drive

Don't know

Weight

Don't know

Cycle return to normal

18 months - 3 years

Other side effects after using

No side effects provided

Helpful?